# SDR QMLA2013111613165

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N135LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0647
- Aircraft time: 1,850 hours, 6,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SMELL IN THE ACFT WHILE IN FLIGHT.  INSPECTED CB`S FOR TRIPPING.  MEDICAL EQUIPMENT FOR OPERATION, HEATING & VENTILATION SYS, LIGHTING & OUTLETS.  GND RAN ACFT IN ORDER TO RECREATE PROBLEM BUT I WAS UNABLE TO DUPLICATE THE DISCREPANCY.  THIS AIRCRAFT IS APPROVED FOR RETURN TO SERVICE.  FLEW ACFT TO VERIFY.  ATA CHAPTER 2430 WAS CHOSEN, HOWEVER THERE WAS NO NOTABLE ISSUE FOUND WITH THE ACFT HEATING SYS, OR ANY OTHER SYS IAW THE MECHANICS INSPECTION.
